Sankhya: The Indian Journal of Statistics
1994, Volume 56, Series A, Pt. 3 , pp. 438-443
CONDITIONS FOR STABILITY OF LAWS WITH ALL PROJECTIONS STABLE
ARJUN K. GUPTA, TRUC T. NGUYEN, Bowling Green State University
WEI-BIN ZENG, University of Louisville
SUMMARY. In this paper we give the conditions for stability of an $n$-variate distribution, whose projection in any direction of $\Re^n$ is a univariate stable distribution.
AMS (1980) subject classification. Primary 62H05, secondary 60E07.
Key words and phrases. Multivariate stable distribution, characteristic function, characteristic exponent; projection.
Full Paper (PDF).
This paper in Mathematical Reviews.